Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 579260, 11 pages
http://dx.doi.org/10.1155/2014/579260
Research Article

Some New Saigo Type Fractional Integral Inequalities and Their -Analogues

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur-303012, India

Received 6 January 2014; Accepted 21 February 2014; Published 2 April 2014

Academic Editor: G. Wang

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junesang Choi and Praveen Agarwal, “Some New Saigo Type Fractional Integral Inequalities and Their -Analogues,” Abstract and Applied Analysis, vol. 2014, Article ID 579260, 11 pages, 2014. https://doi.org/10.1155/2014/579260.